Rather than resurrect and old topic--I chose me and my dizzy eyes from awakening from a joyus sleep so joyus my head is a little funny amen for funny feeling heads after a nap--tomorrow I will be getting a sleeping pill (that has been approved as an anti anxiety--it's an antihistamine not sure what it is--but I don't think that due to my irregular heart rhythm and problem that I am allowed tranquillizers not sure anyway I thought that's why I am getting this neat little thing perscribed to me) oh well anyhow I love my CRNP and right now tummy feels fine....Thanks everyone for all the hugs and messages.....I feel loved
Posts You May Be Interested In
i was told to discontinue Seroquel abruptly and wean off from Celexa in the next week. I saw a new psychiatrist yesterday and he looked at an EKG that I had 2 weeks ago. It showed that I have “enlonged QT syndrome”. He told me it could cause cardiac arrest and sudden death. I am REALLLLLY freaking out. I don’t know what is going to happen to me due to abruptly discontinuing these meds. I...
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...